zbMATH — the first resource for mathematics

On decomposable measures induced by metrics. (English) Zbl 1252.28001
Summary: We prove that for a given normalized compact metric space it can induce a \(\sigma\)-max-superdecomposable measure, by constructing a Hausdorff pseudometric on its power set. We also prove that the restriction of this set function to the algebra of all measurable sets is a \(\sigma\)-max-decomposable measure. Finally we conclude this paper with two open problems.

28A05 Classes of sets (Borel fields, \(\sigma\)-rings, etc.), measurable sets, Suslin sets, analytic sets
28A60 Measures on Boolean rings, measure algebras
54H05 Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets)
Full Text: DOI
[1] E. Pap, Ed., Handbook of Measure Theory, Elsevier Science, Amsterdam, The Netherlands, 2002. · Zbl 0998.28001
[2] D. Denneberg, Non-Additive Measure and Integral, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1994. · Zbl 0826.28002
[3] M. Sugeno and T. Murofushi, “Pseudo-additive measures and integrals,” Journal of Mathematical Analysis and Applications, vol. 122, no. 1, pp. 197-222, 1987. · Zbl 0611.28010
[4] Z. Wang and G. J. Klir, Generalized Measure Theory, Springer, New York, NY, USA, 2009. · Zbl 1184.28002
[5] D. Dubois and M. Prade, “A class of fuzzy measures based on triangular norms,” International Journal of General Systems, vol. 8, no. 1, pp. 43-61, 1982. · Zbl 0473.94023
[6] S. Weber, “\perp -decomposable measures and integrals for Archimedean t-conorms \perp ,” Journal of Mathematical Analysis and Applications, vol. 101, no. 1, pp. 114-138, 1984. · Zbl 0614.28019
[7] G. Choquet, Theory of Capacities, vol. 5, Annales de l’institut Fourier, Grenoble, France, 1953. · Zbl 0064.35101
[8] K. Falconer, Fractal Geometry-Mathematical Foundations and Applications, John Wiley & Sons, Chichester, UK, 2nd edition, 2003. · Zbl 1060.28005
[9] O. Hadand E. Pap, “Probabilistic multi-valued contractions and decomposable measures,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 10, no. 1, supplement, pp. 59-74, 2002. · Zbl 1060.54017
[10] E. Pap, “Applications of decomposable measures on nonlinear difference equations,” Novi Sad Journal of Mathematics, vol. 31, no. 2, pp. 89-98, 2001. · Zbl 1014.28002
[11] M. Barnsley, Fractals Everywhere, Academic Press, San Diego, Calif, USA, 1988. · Zbl 1134.68576
[12] I. Ginchev and A. Hoffmann, “The Hausdorff nearest circle to a convex compact set in the plane,” Journal for Analysis and Its Applications, vol. 17, no. 2, pp. 479-499, 1998. · Zbl 0916.52001
[13] D. Repov\vs, A. Savchenko, and M. Zarichnyi, “Fuzzy Prokhorov metric on the set of probability measures,” Fuzzy Sets and Systems, vol. 175, pp. 96-104, 2011. · Zbl 1225.60008
[14] G. Beer, Topologies on Closed and Closed Convex Sets, Kluwer Academic Publishers Group, 1993. · Zbl 0839.46070
[15] N. Dunford and J. T. Schwartz, Linear Operators, General Theory (Part 1), John Wiley & Sons, New York, NY, USA, 1988.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.